CureZone   Log On   Join
Re: Mirena IUD side effects
 
amocan Views: 14,531
Published: 8 years ago
 
This is a reply to # 1,816,458

Re: Mirena IUD side effects


Yes, Quin21, all of the above. I feel bloated on top of it and all my joints hurt like if I had arthritis. Sex is not on my list of priorities and when it does happen I feel absolutely nothing. I can't take all this and I am having the device removed after exactly 3 months.
I've seen an NP 3 weeks ago and she told me that these are not side effects. BS. I can't believe how the want to keep women misinformed and have them go through all these side effects.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

5.407 sec, (1)